# SDR QXEA200500846

- Difficulty date: May 13, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 9,883 hours, 10,712 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Faulty
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT NR 2376 - DURING CLIMB THROUGH ABOUT 6000 FT AND 190 KIAS, THE 'SPLR OUTBD' CAUTION LIGHT ILLUMINATED.  REDUCED TO 200 KIAS FOR CRUISE AS PER E/A CHECKLIST.  LIGHT WENT OUT GOING THROUGH 185 KIAS APROACH.  MAINTENANCE REPLACED "ROLL SPLR" OUTBOARD HYDRAULIC PSI SWITCH.  LEAK AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
